# SDR FDEA201211123964

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT BS 1640 RBL 54 TO 45 FLOORBEAM HAS CORROSION.  NEW FLOORBEAM INSTALLED IAW DWG 146N5089, SHT 1, REV B.  REFER TO SNRM: N01086 FOR WORK DETAILS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
